Ping - Pong

does anyone else feel like a ping-pong ball?

I phoned the GP on Friday to ask if some tablets could make me feel sluggish and my knees swell..9.20ish..got told they would ask a GP and phone back but speak to Rheumy * * Phoned Rheumy nurse who said I was having flare up..was I taking my Folic Acid..take paracetamol..if I was worried phone the GP **so phoned the GP..5.50pm before they closed..to be told 'of course it is not the tablets and by the way your inflammation levels are reduced so can't be a flare up...speak to the Rheumy. I am so fed up of them not listening to someone who is very new to all these feelings and tablets..:( Looked up the tablets in question..side effects..swelling of the legs..stop immediately and can cause swollen joints !!!!! sorry for the rant..gentle hugs to everyone. xxxx

2 Replies

oldestnewest
  • Rockpool, first off gentle hugs to you. I know what you mean about the drs.You tell the rheumy they say see your gp and the cycle goes on. If they had to have this disease they would treat us a lot better. Love sylvi.xx

  • Thank you Sylvi....feel like I am always phoning the GP's but feel if they listened and stopped handing out medicines that will maybe not suit you..what can you do..I listen to my own body now and have begun to say NO..to what they think my help. As you say if they felt like us they would be more sympathetic. xxx

You may also like...